# SDR ABXA9700566

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47148
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 3919721
- Condition: Cracked
- Location: Lt Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 92-22-08, FOUND LEFT MAIN ENTRY DOOR INTERNAL ATTACH BRACKET CRACKED.  REPLACED BRACKET IAW DC9 SRM 51-10-4 AND SRM 51-30-5.
